# SDR SIMA20220520001

- Difficulty date: May 20, 2022
- Submitted: May 21, 2022
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 39,725 hours, 34,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: 12a
- Component: Inverter
- Component part number: 78241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12A EMERGENCY EXIT PLACARD LIGTH INOP-C/A-RAR #5 EMERGENCY LIGHT INVERTER IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A. OPC GOOD. END.
